# SDR DALA2023052304119

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 71,534 hours, 26,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5157986) ON PUSHBACK, DOOR L1 WOULD NOT ARM PROPERLY WITH GIRT BAR BUSTLE. REMOVED OBSTRUCTION FROM GIRT BAR AND NTF OPS NML IAW B737 AMM 52-11.
